# SDR AALA20050739

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T1727/11NOV - FLIGHT ATTENDANTS AND PASSENGERS REPORTED STRONG AND DISTINCT ODOR OF BURNING ELECTRICAL OR INSULATION IN THE CABIN.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
